# SDR AALA202012219015

- Difficulty date: December 18, 2020
- Submitted: December 24, 2020
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 22,800 hours, 9,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1048462073NG08
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  PASSENGER SEAT-MOUNTED ESCAPE PATH LIGHT DETACHED FROM SEAT 24C.  SUPPLEMENTAL REPORT: REPLACED EMERGENCY LIGHT ASSEMBLY WITH NEW, IAW AMM 33-51-14.  OPERATIONS CHECK GOOD.
